RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
description  |  subgroups  |  members  |  seminar  |  publications  |  software  |  events  |  links

Algorithmic Combinatorics Publications

Type: [any] [Papers] [Theses] [Technical Reports] [Other
Author: [any] [Ablinger] [Paule] [Kauers] [Koutschan] [Pillwein] [Radu] [Schneider
Year: [any] [2018] [2017] [2016] [2015] [2014] [2013] [earlier

Cristian-Silviu Radu. A proof of Subbarao's conjecture. Journal fuer Reine und angewandte Mathematik, pp. -. 2012. 1435-5345. [pdf] [bib]
Peter Paule, Cristian-Silviu Radu. The Andrews-Sellers Family of Partition Congruences. Advances in Mathematics, pp. 819-838. 2012. 0001-8708. [pdf] [bib]
Cristian-Silviu Radu. Proof of a conjecture by Ahlgren and Ono on the non-existence of certain partition congruences. Transactions of the American Mathematical Society, pp. -. 2012. 1088-6850(e), 0002-9947(p) . [pdf] [bib]
Silviu Radu, James Sellers. Congruences Modulo Squares of Primes for Fu's Dots Bracelet Partitions. Technical report no. 12-13 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Austria. 2012. [pdf] [bib]
Cristian-Silviu Radu. An Algorithmic Approach to Ramanujan’s Congruences and Related Problems. RISC-JKU. PhD Thesis. 2012. [pdf] [bib]
Silviu Radu, James Sellers. Parity results for broken k-diamond partitions and (2k+1)-cores. Acta Arithmetica, pp. 43-52. 2011. ISSN 0065-1036. [bib]
Silviu Radu, James Sellers. Congruence Properties Modulo 5 and 7 for the pod Function. International Journal of Number Theory 8, pp. 2249-2259. 2011. 1793-7310. [bib]
Silviu Radu. An algorithmic approach to Ramanujan's congruences and related problems. RISC Linz. PhD Thesis. 2010. [bib]
Peter Paule, Silviu Radu. Infinite families of strange partition congruences for broken 2-diamonds . The Ramanujan Journal 23, pp. 409-416. 2010. ISSN 1382-4090. [pdf] [bib]
Peter Paule, Silviu Radu. A Proof of Sellers' Conjecture. RISC. Technical report no. 09-17, 2009. [pdf] [bib]
Silviu Radu. An algorithmic approach to Ramanujan congruences . Ramanujan Journal 20(2), pp. 215-251. 2009. 1382-4090 . [pdf] [bib]
Silviu Radu. New Upper Bounds on Rubik's cube. Combinatorics. Technical report no. 07-08, 2007. [bib]